# SDR SWIA201435998

- Difficulty date: January 10, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 30,056 hours, 25,151 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL MAIN CABIN DECK & GALLEY SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  FLT 5256 FOUND FLOOR LEVEL & GALLEY SERVICE DOOR EMERGENCY LIGHT CONNECTORS TO BE HOOKED UP WRONG, RE-CONNECTED TO PROPER EMERGENCY LIGHTS, OPERATIONS CHECKED GOOD IAW AMM.
